Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 121, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 31, 2012, 7:28 PM CDT for Alcorn County, Prentiss County, Tishomingo County, Mississippi. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2012, 7:28 PM CDT (00:28 UTC)
- Expired
- Mar 31, 2012, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:55 PM CDT | HAIL 1.75 | Midway, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
248
WUUS54 KMEG 010028
SVRMEG
MSC003-117-141-010115-
/O.NEW.KMEG.SV.W.0121.120401T0028Z-120401T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
728 PM CDT SAT MAR 31 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 815 PM CDT
* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEEDY...OR
10 MILES SOUTHEAST OF CORINTH...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IUKA AND
TISHOMINGO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3457 8813 3453 8816 3481 8855 3495 8843
3479 8810
TIME...MOT...LOC 0028Z 300DEG 17KT 3482 8839
$$1 follow-up statement
350
WWUS54 KMEG 010047
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
747 PM CDT SAT MAR 31 2012
MSC003-010057-
/O.CAN.KMEG.SV.W.0121.000000T0000Z-120401T0115Z/
ALCORN MS-
747 PM CDT SAT MAR 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALCORN COUNTY IS
CANCELLED...
AT 747 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3457 8813 3453 8816 3469 8837 3491 8836
3479 8810
TIME...MOT...LOC 0047Z 300DEG 17KT 3477 8830
$$
MSC117-141-010115-
/O.CON.KMEG.SV.W.0121.000000T0000Z-120401T0115Z/
TISHOMINGO MS-PRENTISS MS-
747 PM CDT SAT MAR 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN PRENTISS AND CENTRAL TISHOMINGO COUNTIES...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL. THIS
STORM WAS LOCATED NEAR HOLTS SPUR...OR 7 MILES WEST OF IUKA...MOVING
SOUTHEAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IUKA...
PADEN...HOLTS SPUR...WALKER SIDING...HAZARD SWITCH...BLYTHE
CROSSING...OLDHAM...HOLCUT...CARTER BRANCH...PETERTOWN...MINGO...
NEIL...BLOODY SPRINGS AND TISHOMINGO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3457 8813 3453 8816 3469 8837 3491 8836
3479 8810
TIME...MOT...LOC 0047Z 300DEG 17KT 3477 8830
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:58 PM CDT, 30 minutes earlier.
Area forecast discussion, Mar 31, 6:58 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 658 PM CDT SAT MAR 31 2012 .UPDATE... UPDATED TO INCLUDE 00Z AVIATION DISCUSSION BELOW. JCL && .DISCUSSION... /ISSUED 233 PM CDT SAT MAR 31 2012/ CURRENTLY SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A GOOD PORTION OF WEST TENNESSEE AND EXTREME NORTH MISSISSIPPI AND POINTS EASTWARD. FEW LIGHT SHOWERS WERE DEVELOPING NEAR THE TENNESSEE RIVER...HOWEVER THE MOST INTENSE STORMS WERE SOUTH OF NASHVILLE. THIS ACTIVITY WAS JUST AHEAD OF A WEAK STATIONARY FRONT AND ASSOCIATED WITH TWO DISTINCT MINOR SHORTWAVES DROPPING SOUTHEAST IN AN UPPER NORTHWEST FLOW. TEMPERATURES ACROSS THE MIDSOUTH WERE IN THE LOW TO MID 80S...WITH DEWPOINTS IN THE LOW TO MID 60S...YIELDING A WIDE CUMULUS FIELD OVER THE AREA. CAPE VALUES OFF SPC MESOANALYSIS AT 2PM WERE 3500 J/KG OVER THE WATCH AREA. REMAINDER OF THE AFTERNOON AND OVERNIGHT...SCATTERED SHOWERS AND STORMS WILL REMAIN POSSIBLE THROUGH THE MID EVENING HOURS AS A SECOND SHORTWAVE IN CENTRAL MISSOURI TRACKS OVER THE REGION. STILL IN QUESTION IS OVERALL COVERAGE...BUT FEEL THE BEST CHANCE FOR STORMS WILL BE EAST OF THE MISSISSIPPI RIVER. SOME OF THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLASH FLOODING. ACTIVITY SHOULD WANE DOWN LATER THIS EVENING WITH LOSS OF HEATING. AS SKIES BECOME MOSTLY CLEAR TONIGHT AREAS OF FOG WILL AGAIN DEVELOP BEFORE SUNRISE...WHICH MAY PROMPT A DENSE FOG ADVISORY. LOWS WILL BE IN THE 60S. SUNDAY AND MONDAY...MODELS ARE IN GOOD AGREEMENT THAT AN UPPER LEVEL RIDGE WILL DOMINATE THE MIDSOUTH WEATHER...WITH TEMPERATURES CLIMBING INTO THE UPPER 80S. A STRAY SHOWER MAY BE POSSIBLE SUNDAY AFTERNOON IN NORTHEAST MISSISSIPPI..BUT LEAVE ANY MENTION OUT OF THE UPCOMING FORECAST. OTHERWISE...THE AREA WILL BE DRY...WITH HEAT INDICIES REACHING INTO THE LOW 90S. FURTHER WEST AN APPROACHING MAJOR SHORTWAVE TROUGH WILL CROSS THE ROCKIES WITH MODELS SHOWING THE ENERGY BECOMING CUTOFF OVER NEW MEXICO ON MONDAY. HAVE LOWERED POPS MONDAY NIGHT AS MODEL TENDENCIES HAVE CONTINUED TO SLOW THIS FEATURE...SO INCREASING SUBTROPICAL MOISTURE LIKELY TO BE THE ONLY IMPACT MONDAY NIGHT. TUESDAY THROUGH THURSDAY...HAVE KEPT CHANCE FOR RAIN THROUGH THIS PERIOD DESPITE THE CHANGING CUTOFF LOW PLACEMENT/TIMING FROM THE MODELS...AS A MODEST SOUTHWEST FLOW WILL BE DEVELOP ALOFT. EMBEDDED DISTURBANCES WILL LIKELY TRIGGERING CONVECTION MAINLY IN THE AFTERNOON HOURS. HAVE BOOSTED TEMPERATURES UP A COUPLE OF DEGREES AS SKY COVER WILL BE A MIX OF CLOUDS AND SUN. A RISK FOR SEVERE STORMS STILL REMAINS FAVORABLE ON TUESDAY AND WEDNESDAY...BUT MAY EXTEND INTO THURSDAY AS MODELS DIFFER ON THE LOW CENTER TRACK. CURRENTLY THE EURO AND CANADIAN RUNS TAKE THE LOW OVER THE MIDSOUTH WHILE THE GFS NOW TAKES IT NORTH THROUGH THE MID MISSISSIPPI VALLEY. FRIDAY AND SATURDAY...THE LONG RANGE SOLUTIONS SHOW A RIDGE BUILDING BACK IN OVER THE SOUTHERN PLAINS AND MIDWEST BEGINNING EARLY FRIDAY. HAVE THE AREA DRY BOTH DAYS... HOWEVER THE GFS DOES TRY TO BRING A COLD FRONT INTO THE REGION LATE SATURDAY NIGHT. TEMPERATURES EXPECTED TO REMAIN NEAR 80F WITH LOWS NEAR 60F. JAB && .AVIATION... 00Z TAF CYCLE (01/00Z-02/00Z) MAINLY VFR CONDITIONS WILL OCCUR THROUGH THE PERIOD. LINGERING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE REGION ARE EXPECTED TO DISSIPATE EARLY THIS EVENING. LEFT IN MENTION OF CB AT KJBR AND KMEM TIL 01Z. KEPT MENTION OF MVFR VISIBILITIES IN FOG AT KTUP AND KMKL FOR LATE TONIGHT / EARLY SUNDAY MORNING...THINKING THAT VISIBILITIES WILL NOT LOWER AS MUCH AS THIS MORNING WITH NO RAIN AND MORE SUNSHINE TODAY AT THOSE SITES. A STRONG UPPER LEVEL RIDGE IS FORECAST TO STRENGTHEN ACROSS THE MIDSOUTH SUNDAY SUPPRESSING MOST IF NOT ALL CONVECTION. WINDS INCREASING AND BECOMING GUSTY FROM THE SOUTHWEST ACROSS MUCH OF THE REGION BY SUNDAY AFTERNOON. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 67 88 67 87 / 20 0 0 10 MKL 59 88 62 88 / 20 10 0 10 JBR 63 88 64 88 / 20 0 0 10 TUP 62 87 63 87 / 20 10 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 31, 3:51 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 351 PM CDT SAT MAR 31 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-012300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 351 PM CDT SAT MAR 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI. MAINLY EAST OF A BROWNSVILLE TENNESSEE TO A HOLLY SPRINGS MISSISSIPPI LINE. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS. AN ISOLATED STRONG OR SEVERE STORM WILL BE POSSIBLE ACROSS EXTREME WEST TENNESSEE...NORTHWEST MISSISSIPPI...AND EAST CENTRAL ARKANSAS. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY SEVERE STORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG OR SEVERE STORMS ARE POSSIBLE AT TIMES FROM TUESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI LATE THIS AFTERNOON AND EARLY THIS EVENING. JAB
In the hours before
Special weather statement, Mar 31, 6:31 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 631 PM CDT SAT MAR 31 2012 ARZ008-009-010015- CLAY AR-RANDOLPH AR- 631 PM CDT SAT MAR 31 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... SOUTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS... EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHEAST OF MAYNARD AT 631 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CLAY AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3629 9065 3623 9094 3650 9098 3650 9074 TIME...MOT...LOC 2331Z 347DEG 8KT 3646 9085
Local storm report, Mar 31, 6:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL MUNFORD 35.45N 89.80W
03/31/2012 E1.00 INCH TIPTON TN TRAINED SPOTTER
0625 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
0626 PM HAIL ATOKA 35.45N 89.77W
03/31/2012 E1.00 INCH TIPTON TN TRAINED SPOTTER
QUARTER SIZE HAIL COVERING THE GROUND.
0630 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E1.75 INCH TISHOMINGO MS BROADCAST MEDIA
VIEWER REPORTED GOLF BALL SIZE HAIL TO WTVA NEWS.
0637 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL IN DENNIS
0644 PM HAIL DENNIS 34.56N 88.23W
03/31/2012 E1.25 INCH TISHOMINGO MS TRAINED SPOTTER
&&
RRHLocal storm report, Mar 31, 6:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL ATOKA 35.45N 89.77W
03/31/2012 E0.75 INCH TIPTON TN TRAINED SPOTTER
PENNY SIZE HAIL AT ATOKA ELEMENTARY SCHOOL.
&&
RRHSpecial weather statement, Mar 31, 7:06 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 706 PM CDT SAT MAR 31 2012 MSZ005-006-009-010045- TISHOMINGO MS-PRENTISS MS-ALCORN MS- 706 PM CDT SAT MAR 31 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 PM CDT FOR... EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER GLEN AT 707 PM CDT...MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN ALCORN...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR CORINTH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3470 8826 3460 8850 3489 8867 3497 8848 TIME...MOT...LOC 0007Z 331DEG 14KT 3485 8852
Local storm report, Mar 31, 7:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
714 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 2 N ARLINGTON 35.31N 89.66W
03/31/2012 E1.00 INCH SHELBY TN TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL IN MADGE NEAR THE SHELBY/TIPTON
COUNTY BORDER.
&&
RRHLocal storm report, Mar 31, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT SAT MAR 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 3 W COUNCE 35.04N 88.33W
03/31/2012 E1.00 INCH HARDIN TN TRAINED SPOTTER
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:01 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 44 min |
| Mar 31, 7:06 PM CDT | Special Weather Statement | MEG | Alcorn | 39 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 38 min |
| Mar 31, 7:43 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 47 min |
| Mar 31, 7:50 PM CDT | Tornado Warning | MEG | Tishomingo | 26 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Prentiss, Tishomingo | 46 min |
| Mar 31, 8:24 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tishomingo | 4 hr |
| Mar 31, 8:27 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 48 min |
| Mar 31, 8:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 49 min |
| Mar 31, 9:08 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 52 min |
| Mar 31, 9:38 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 52 min |
| Mar 31, 9:46 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 44 min |
| Mar 31, 10:02 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah | 43 min |
| Mar 31, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 38 min |
| Mar 31, 10:23 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tippah | 5 hr |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Union | 50 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 47 min |
| Mar 31, 11:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 53 min |
| Mar 31, 11:12 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Tippah, Union | 48 min |
| Mar 31, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 53 min |
| Mar 31, 11:29 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tippah, Union | 46 min |
| Mar 31, 11:41 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Tippah, Union | 4 hr |
| Mar 31, 11:52 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Union | 38 min |
| Mar 31, 11:59 PM CDT | Flash Flood Warning | MEG | Benton, Tippah | 4 hr |
| Apr 1, 12:06 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 39 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah | 52 min |
| Apr 1, 12:09 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Union | 51 min |
| Apr 1, 12:33 AM CDT | Flash Flood Warning | MEG | Lee, Union | 3 hr |
| Apr 1, 12:49 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Tippah | 41 min |
| Apr 1, 12:52 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 38 min |
| Apr 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Union | 51 min |
| Apr 1, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Tippah, Union | 44 min |
| Apr 1, 2:28 AM CDT | Flash Flood Warning | MEG | Lee, Tippah, Union | 62 min |
| Apr 1, 3:20 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lee, Prentiss, Tippah, Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.